Jump to content

RachaelWind: Withdrawl from Zoloft after being on it for 26 years


RachaelWind

Recommended Posts

I have been on Zoloft/setraline 100 mg since I was 12 years old.
I am now 38 years old and have been off of it for 7 months after tapering for a couple of years.  My WD symptoms are almost exactly what everyone else says they are experiencing.

My worst symptoms were in May..derealization,psychosis,feeling like I was "tripping the time line". Waking up every morning in complete fear.
 I have had maybe a couple of times since then like that but nothing like it was.

 My current symptoms are no appetite..I'm down to 99pounds..lost about 10 pounds in the past 5 months, fear of almost everything, no motivation for anything, my strength is almost non existent and lack of happiness/joy. Anxiety and depression comes and goes most days...I have many more symptoms but would take a while to type😅

I've also been to work only 3 days in the past 2 months which is so unlike me..I'm not lazy I just feel like I'm barely functioning and not myself at all.
I'm just so tired of being like this.. I don't understand it. 
My biggest fear is this isn't Withdrawl but something else.
I just need reassurance I guess..I never realized how much that little pill controlled my life until I completely stopped taking it. 
Thankyou so much in advance.
This website has been such a blessing to me.to know I'm not alone.

 

Rachael


 

Edited by Emonda
Name to title

Originally put on Zoloft 100mg at 12 years old due to living with an alcoholic father and being bullied in middle school causing severe anxiety and separation anxiety from my mother. The doctors never took me off due to being diagnosed with GAD. At 33 I decided to come off it myself . So far I've Been off Zoloft for 7 months after tapering since 2021 from 100mg down to 0..

WD so far has been hell and beyond anything I have ever experienced in my life. 

Link to comment
  • Emonda changed the title to RachaelWind: Withdrawl from Zoloft after being on it for 26 years
  • Administrator

Welcome @RachaelWind

So the moderators can best help you, please complete your drug signature by following these instructions. Adding a signature ensures your drug history appears at the bottom of every post, making it more efficient for those trying to assist.

This link should go directly to your own signature: Account Settings – Create or Edit a signature.

8 hours ago, RachaelWind said:

been off of it for 7 months after tapering for a couple of years.

 

It will be helpful for us to see how fast you tapered. Why taper by 10% of my dosage? The reductions should get smaller and smaller each month, for example: 10mg, 9mg, 8.1mg, 7.3mg etc. Importantly, if you develop unpleasant side effects from tapering, halt the taper, give yourself time to settle, and once stable, taper more slowly and by smaller amounts moving forward.

 

8 hours ago, RachaelWind said:

My WD symptoms are almost exactly what everyone else says they are experiencing.

 

8 hours ago, RachaelWind said:

My biggest fear is this isn't Withdrawl but something else

 

What you describe sounds like WD symptoms to me. Have you seen this checklist of WD symptoms: Daily Checklist of Antidepressant Withdrawal Symptoms (PDF) 

 

8 hours ago, RachaelWind said:

I'm just so tired of being like this.. I don't understand it. 

 

8 hours ago, RachaelWind said:

just need reassurance I guess

 

Things will improve with time and patience, along this sort of line: Windows and waves pattern of stabilization.

 

Have a read of some of the success stories.

 

A few general links worth reading:

Emotional Spirals

Non-drug coping strategies

Melatonin for sleep

8 hours ago, RachaelWind said:

This website has been such a blessing to me.to know I'm not alone.

I felt exactly the same way when I found this website.

We don't suggest many supplements, but two that many of us find helpful are magnesium and omega-3 fish oil. Here are the links for info about those. Add one at a time and start with a low dose to see how it affects you. 

Magnesium

Omega-3 fatty acids (fish oil)

Avoid alcohol.

This is your own Introduction topic.  Each member has only ONE Introduction topic.  Your own Introduction topic is the best place to ask questions and the place to journal your progress.  This keeps your history in one place and means you do not have to repeat your story. 

Once again, welcome to S.A.

Emonda

Please don't send me PMs. I am not a doctor. My comments are based on my personal experience with ADs and tapering. Consult your doctor about your own medical decisions.

Start of taper: Jan ’22 Vortioxetine 15mg, 

End year 1: 4.5mg, 

End year 2: 2.38mg, 

Year 3: 19 Jan 2.33mg, 26 Jan 2.28mg, 2 Feb 2.24mg, 8 Feb 2.19mg, 29 Feb 2.15mg, 7 Mar 2.10mg, 14 Mar 2.06mg, 21 Mar 1.99mg, 10 Apr 1.95mg, 17 Apr 1.91mg, 24 Apr 1.87mg, 1 May 1.83mg, 23 May 1.80mg, 30 May 1.76mg, 8 Jun 1.72mg, 13 Jun 1.66mg, 3 Jul 1.62mg, 10 Jul 1.58mg, 17 Jul 1.54mg

Link to comment
  • 2 weeks later...
On 7/1/2024 at 3:19 AM, Emonda said:

elt exactly the same way when I found this website.

We don't suggest many supplements, but two that many of us find helpful are magnesium and omega-3 fish oil. Here are the links for info about those. Add one at a time and start with a low dose to see how it affects you. 

 Sorry I'm just now replying, I've been having trouble figuring out how to respond on here lol

im def taking both of those and a few other supplements as well. Not sure if I can tell anything, but will continue taking them regardless. 
On top of all the other crap...Everything has been bothering/scaring me lately. I have such an intense fear of impending doom that it's hard for me to stay in the moment and enjoy my life..it's almost paralyzing.

its as though any shred of courage I had before is completely gone. 
It takes everything in me to get up and do my normal routine..heck just being a normal human being.
I hate feeling this weak and out of control..I just want my life back. 

Originally put on Zoloft 100mg at 12 years old due to living with an alcoholic father and being bullied in middle school causing severe anxiety and separation anxiety from my mother. The doctors never took me off due to being diagnosed with GAD. At 33 I decided to come off it myself . So far I've Been off Zoloft for 7 months after tapering since 2021 from 100mg down to 0..

WD so far has been hell and beyond anything I have ever experienced in my life. 

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy